# SDR R61A201908090837

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH BEAM Y=+10.748" AT FRAME 87 AROUND THE RIVETS. FABRICATED AND INSTALLED REPAIR DOUBLER
FOR RH FLOOR BEAM BETWEEN FRAMES 87-88 PER SRM 53-23-10/ REPAIR 01P. APPLIED SURFACE PROTECTION TO AREA PER SRM 51-*23-05, 51-23-06.  A/C REMAINS IN CHECK.
